Skip to Content

Join the 'Apathy' group to help and get support from people like you.

Apathy Questions

We found 5 questions associated with the 'Apathy' topic.

SRI induced emotional blunting & broken reward system?

Posted 10 Jul 2017 by NNorim 2 answers

Hello, I'm suffering from depressions and social anxiety. Unfortunately it looks like I have very unpleasant side effects from SRIs: I can't feel anymore, my emotions are numbed. My motivation is non-existent and I am indifferent to everything. When I watch some emotional video I used to ...

I've been on Lexapro for 3 weeks. Does anyone experience apathy, like you just don't care about?

Posted 12 Feb 2017 by sewgirl 1 answer

... anything? Or a jaw clenching type/teeth grinding feeling? I feel less depressed, like I have more energy to face life, work, etc. just wondering about the other feelings people have had. Meet with the doctor next week. I'd like to continue taking it for a while... thank you!

I have been one month on Mirena and now I am experiencing apathy. Is this normal?

Posted 20 Jan 2017 by ruiznovo 0 answers

Has anyone experience apathy during first months of use?

Potassium deficiency?

Posted 4 May 2016 by Samiakk 1 answer

My symptoms are:- Abdominal cramps worse with sodium Muscle weakness and fatigue Dizziness Lethargy and apathy Mental problems Extreme hunger My potassium blood level is 4.8 But when I eat high potassium foods my symptoms begin to subside and when I eat high sodium foods symptoms get worse. Does ...

Has anyone felt more withdrawn on the Effexor XR, I have no motivation and feel apathetic?

Posted 21 Feb 2015 by cota20 4 answers

The apathy and feeling withdrawn are symptoms of depression but I didn't have these prior to being prescribed effexor.

Ask a Question